Volume 8, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Modular circle quotients and PL limit sets

Richard Evan Schwartz

Geometry & Topology 8 (2004) 1–34
Bibliography
1 L Bers, On boundaries of Teichmüller spaces and on Kleinian groups I, Ann. of Math. $(2)$ 91 (1970) 570 MR0297992
2 M Bonk, O Schramm, Embeddings of Gromov hyperbolic spaces, Geom. Funct. Anal. 10 (2000) 266 MR1771428
3 F P Gardiner, Teichmüller theory and quadratic differentials, Pure and Applied Mathematics (New York), John Wiley & Sons (1987) MR903027
4 B Maskit, Kleinian groups, Grundlehren der Mathematischen Wissenschaften 287, Springer (1988) MR959135
5 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (1994) MR1299730
6 C Series, Geometric methods of symbolic coding, from: "Ergodic theory, symbolic dynamics, and hyperbolic spaces" (editors T Bedford, M Keane, C Series), Oxford Science Publications, The Clarendon Press Oxford University Press (1991) 125 MR1130170
7 R E Schwartz, Degenerating the complex hyperbolic ideal triangle groups, Acta Math. 186 (2001) 105 MR1828374
8 R E Schwartz, Circle quotients and string art, Topology 41 (2002) 495 MR1910039
9 R Schwartz, Pappus' theorem and the modular group, Inst. Hautes Études Sci. Publ. Math. (1993) MR1259431